# SDR AALA202403133905

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 12,304 hours, 3,297 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED LAVATORY E DOOR HINGE AND TRACK
